# SDR ASAA2021021534113

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,473 hours, 14,173 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Eng Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE, ENGINE VALVE CLOSED LIGHT STAYS BRIGHT.  GROUNDED - YES.  ACCOMPLISHED NR 2 ENGINE IDLE RUN PERFORMED BY CREW UPON VERIFYING NR 2 ENGINE VALVE CLOSE LIGHT OPERATES NORMAL.  AFTER ENGINE SHUTDOWN NR 2 ENGINE VALVE CLOSE LIGHT ILLUMINATES NORMAL, NO OTHER DEFECTS NOTED.  IAW B737-800 AMM 71-00-00-700-801-F00.
